PAI is the Irish national organisation supporting all those with Parkinson's, and their families, carers, health professionals...


You are not connected. Please login or register

Stalevo question.

View previous topic View next topic Go down  Message [Page 1 of 1]

1 Re: Stalevo question. on 15/12/2011, 6:00 am

lucy

avatar
Member
Member
Hi Ems and Hugo Although I am not on stalevo at the moment I have been in agony this past few months with a burning sensation in the soles of my feet and my heels when I am in bed at night It keeps me awake at night and I am constantly moving my feet trying to get rid of it. It always eased off when I lay on my side but last night it began on the side of my foot. I have no problem during the day. Has anybody any suggestions (apart from cutting the two feet off lol)

Smile

2 Re: Stalevo question. on 14/12/2011, 9:21 pm

ems

avatar
Admin
Admin
It is interesting Hugo, I have an appointment in January with my neuro/Pd nurse so i will ask, could well be just coincidental in the meantime we'll plod along..

Ems

3 Re: Stalevo question. on 14/12/2011, 7:40 am

Hugo2


Member
Member
Ems, Interesting to hear that you have experienced the same thing. I have tried different things including chiropody, for this but unfortunately nothing I have tried seems to work. The doctor says that this is not a known side effect of stalevo but I only got this hard skin on my feet since I started on the drug. I also get a painful burning sensation on the soles of my feet especially when drug is wearing off.

4 Re: Stalevo question. on 9/12/2011, 10:45 pm

ems

avatar
Admin
Admin
Yes Hugo i have but didn't realise Stalevo was the cause until now makes sense,are you getting treatment for your feet? mine actually get sore at times, the skin looks awful.any tips much appreciated.
Ems

5 Stalevo question. on 8/12/2011, 9:27 pm

Hugo2


Member
Member
Has anyone developed hard skin (keratosis) on their feet after taking Stalevo for a year or so.

Sponsored content


View previous topic View next topic Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum